HYPERSUBSTITUTIONS FOR THE VARIETY OF STAR BANDS

Search this Article

Author(s)

    • WISMATH S. L.
    • Dept. of Mathematics and Computer Science, University of Lethbridge

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 207-217, 2001-09-01

References:  8

Codes

  • NII Article ID (NAID)
    10008799171
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top